| Catalog Number |
SRM-345 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade iii".Patient was prescribed doxycycline and medrol dose pack.This record is for the left side.Device has been explanted.
Event or Problem Description
Healthcare professional reported no complaint against the left side device.Device remains implanted.
Event or Problem Description
Later healthcare professional reported "capsular contracture", baker grade was not provided.This record is for the left side.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b2, b3, b5, d4, d6b, h6.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture baker grade unknown.Additional, changed, and/or corrected data: b5, h6, h11.